# SDR IPXA2015080191858

- Difficulty date: July 5, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29323
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E STR STIFFENER CRACKED BETWEEN BS XOS 661 AND 667.  ACCOMPLISHED PERMANENTON LT WING L/E STRINGER STIFFENER BETWEEN BS XOS 661 AND 667 IAW SRM 57-40-06,  REPAIR 2, FIGURE 202.
